# SDR DALA2024120211318

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: 261df
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DELAMINATED FLOOR PANEL 261DF IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FLOOR PANEL 261DF IN PASSENGER CABIN AS PER ER/A 621923-14. (687448)
